Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 4 found articles
 
 
  THE CONDITIONS FOR CONSTANT GROWTH IN THE MODEL OF RAJ AND SEN
 
 
Title: THE CONDITIONS FOR CONSTANT GROWTH IN THE MODEL OF RAJ AND SEN
Author: LEWIS, J. PARRY
Appeared in: Oxford economic papers
Paging: Volume 14 (1962) nr. 1 pages 108-112
Year: 1962-02
Contents:
Publisher: Oxford University Press, Oxford
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 4 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands